# SDR SWAA2025090812521

- Difficulty date: September 8, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N8956Q
- Make and model: Boeing 737-8
- Aircraft serial: 68894
- Aircraft time: 854 hours, 444 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Condition: Smoke
- Location: Vhf Comms 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF; FAINT SMELL OF SMOKE WAS OBSERVED. IT WASN'T ELECTRICAL. AS WE ASSESSED IT; THE SMOKE DISSIPATED AND STOPPED. MOMENTS LATER VHF2 FAILED. REF TTG8Q01519BZ FOR CONDITIONAL INSPECTION.<[01] REMOVED AND REPLACED #2 VHF TRANSCEIVER AND OPS CHECK GOOD REF AMM 23-12-21
